IUBio Biosequences .. Software .. Molbio soft .. Network News .. FTP

Neuropathy - Post Chemo Treatment

Clay Perkinson cperkinson at wku.campus.mci.net
Sat Dec 20 21:38:28 EST 1997


Is anyone familiar with neuropathy, loss of dtr's, and severe leg pain
related to chemotherapy treatment?  My friend Jeff has all of these problems
(especially the leg pain and numbness).  He recieved treatment for
Non-Hodgkins Lymphoma 3 years ago.  I'm not sure what all the drugs were,
but I know one of them was Vincristine.  None of the doctors around here
(KY) seem to have any answers or suggestions to treatment (other than pain
medicine).  He is only 29 years old, and it is a real shame to seem him hurt
like this all of the time.  Any knowledge or information would be greatly
appreciated.  We have also done a lot of research over the net and through
the state from the local PDR number.  Thanks in advance.
        Clint





More information about the Neur-sci mailing list

Send comments to us at biosci-help [At] net.bio.net